Fast and exact simulation of univariate and bivariate Gaussian random fields

Moreva, Olga ; Schlather, Martin

Document Type: Article
Year of publication: 2018
The title of a journal, publication series: Stat : the ISI's Journal for the Rapid Dissemination of Statistics Research
Volume: 7
Issue number: 1, Article e188
Page range: 1-14
Place of publication: Hoboken, NJ
Publishing house: Wiley
ISSN: 2049-1573
Publication language: English
Institution: School of Business Informatics and Mathematics > Applied Stochastics (Schlather 2012-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item